Publications with P. Erdős

All publications by Paul Erdős and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:19 Erdős, P., & Shelah, S. (1972). Separability properties of almost-disjoint families of sets. Israel J. Math., 12, 207–214. DOI: 10.1007/BF02764666 MR: 0319770
Sh:21 Erdős, P., & Shelah, S. (1972). On problems of Moser and Hanson. In Graph theory and applications (Proc. Conf., Western Michigan Univ., Kalamazoo, Mich., 1972; dedicated to the memory of J. W. T. Youngs), Vol. 303, Springer, Berlin, pp. 75–79. MR: 0337646
Sh:32 Erdős, P., Hajnal, A., & Shelah, S. (1974). On some general properties of chromatic numbers. In Topics in topology (Proc. Colloq., Keszthely, 1972), Vol. 8, North-Holland, Amsterdam, pp. 243–255. MR: 0357194